# SDR AALA20101117TUL06

- Difficulty date: November 8, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 29,370 hours, 4,771 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221LA031
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAO - INFLIGHT GRU-MIA.  CREW REPORTED INTEGRATED STANDBY FLIGHT DISPLAY FAILED AND CIRCUIT BREAKER POPPED IN FLIGHT.  FLIGHT DIVERTED MAO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTEGRATED STANDBY/AIRSPEED ALTIMETER.  SYSTEM GROUND CHECK NORMAL OPERATION.
